On 21st oct me and my boyfriend had unprotected sex but he ejaculate outside and to make sure i took pills. I had my last period on 14th oct , and its 20th Nov now and am not having my period.. Could i be pregnent or it is just the side affect of pills??? please help me..
It could be the result of the pills, or it could be you're pregnant. The morning after pills aren't as effective as if you were on regular birth control. Stop having unprotected sex if you don't want to get pregnant. If you're period is a week late you can do a pregnancy test, but do it first thing on the AM.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2013 • 2 answers
Unprotected Sex - Last month I had sex on the second day of my period usually it last 5 days but it?
Posted 16 Mar 2014 • 1 answer
Posted 26 Jun 2014 • 2 answers
Posted 28 Sep 2014 • 2 answers
Can I get pregnant if I unprotected sex 5 active pills before the month ends didnt strt on my period
Posted 16 Nov 2014 • 1 answer